# SDR CA020221002

- Difficulty date: February 21, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,505 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S66422024T8511
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS DICOVERED WHILE PERFORMING NDT IN ACCORDANCE WITH AIRWORTHINESS DIRECTIVE CF93-07. WHILE CARRYING OUT REPAIR, ADDITIONAL CRACKING WAS FOUND IN AREA OUTSIDE OF THE INSPECTION PARAMETERS OF AD CF93-07 AT RBL 53 AND RBL 58.
